# SDR DALA1015786903

- Difficulty date: July 6, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 73,219 hours, 33,747 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND EMERGENCY PATH LIGHTS AFT OF DOOR 2 RIGHT INOPERATIVE.  MAINTENANCE REPAIRED WIRE AND REPLACED POWER SUPPLY FUSE.  OPERATIONAL CHECK WAS  GOOD (DL75E101771).
